# SDR UIEA2019021103182

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,868 hours, 15,995 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN ATTEMPTING TO START.( PERFORMED MULTIPLE APU START UPS & SHUTDOWNS WITH APU ECU BITE PROCEDURE IAW B767 AMM 49-61-05,NO DEFECTS NOTED. )
